# SDR AALA20170124003

- Difficulty date: January 24, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 68,925 hours, 11,240 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Bpcu
- Part number: 734285C
- Part serial: 0565
- Condition: Faulty
- Location: Electrical Sys
- Part time: 76,510 hours, 14,754 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. JFK-ZRH FLIGHT RETURNED TO JFK. OVERWEIGHT LANDING UNEVENTFUL. DURING CRUISE, THE CREW REPORTED ELECTRICAL BUS AND CIRCUIT BREAKER PROBLEMS.  REMOVED AND REPLACED THE BUS POWER CONTROL UNIT IAW AMM 24-41-03. OPERATIONAL CHECK GOOD.
